# SDR 2007UALA05392

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 50,402 hours, 18,575 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM OUT OF LIMITS.   FOUND RUDDER RIG OFF SLIGHTLY.   RE-RIGGED ENTIRE RUDDER SYSTEM AND STANDBY RUDDER LVDT.  NO HISTORY SINCE ORIGINAL.
